# SDR SIMA2018043028008

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,014 hours, 25,333 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14524109603
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 3L AT FRAME 20.  REMOVED AND REPLACED THE STRINGER BETWEEN FRAMES 18 AND 20 IAW SRM 51-40-02, 51-20-03, AND CPM 51-21-04.
